# SDR 2005UALA00954

- Difficulty date: August 27, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 40,379 hours, 13,900 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1715 Str 28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT FUSELAGE LIGHTNING STRIKE AT STA 1715, S28L.  TRIMMED OUT DAMAGES, ACP HEFC INSP, NO CRACK FOUND.  FABRICATE, ALODINE, PRIME AND INSTALL REPAIR DOUBLER.
